# SDR 2021F00218

- Difficulty date: July 25, 2021
- Submitted: August 23, 2021
- Operation: General aviation
- Aircraft: XAJOY
- Make and model: Boeing 737-800
- Aircraft serial: 35121
- Aircraft time: 53,401 hours, 20,559 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

26.07.2021 01:39 AIRCRAFT DURING CLIMB HAD LEFT ENGINE SHUTDOWN, AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE LEFT ENGINE SHUTDOWN. MAINTENANCE PERSONNEL PERFORMED REVISION TO LEFT ENGINE CHIP DETECTOR, DETECTING METAL PARTICLE WASTE AND DURING PRELIMINARY INSPECTION FOUND INTERNAL DAMAGES OUT OF LIMITS; SO THE LEFT ENGINE P/N CFM56-7B27-3B1 WITH S/N 894756, TSN 51077, CSN 19555, MANUFACTURER CFM INTERNATIONAL, INC WAS REPLACED IAW MM 71-00-02-000-801 AND OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
